Ask an expert
Question

13 Aug 2008

Nordette
Hi there
I was sterilized couple year ago,but ever since periods hav been very irregular.Clinic put me on Nordette to try and get menstrual cycle right and hav been using it for bout 2wks. They said after 3mnths if not working,I will be refered to gynae. I hav not reached my 30' s yet. Only prob now is Im in so much pain and discomfort now, in the abdomen area where ovaries are,and very nauseus.Is is due to hormones changing?
Answer 370 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should not be having pain from hormonal chnages. I would suggest that you see a doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17865 votes
Vote